# SDR ASAA2019092230820

- Difficulty date: September 22, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 21,715 hours, 7,021 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 40F8FP
- Condition: Faulty
- Location: Cockpit
- Part time: 26,158 hours, 8,433 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S RADAR DOES NOT SEEM TO BE PAINTING THE WEATHER CORRECTLY IN AUTO MODE. BOTH THE MANUAL MODE ON THE CAPTAIN'S SIDE AND THE FO'S RADAR WORK NORMALLY. GROUNDED - YES. CONFIRMED FAULT, FOUND CAPT'S RECEIVER GAIN SET TO LOW. DUE TO HISTORY, REMOVED & REPLACED RADAR CONTROL PANEL REF AMM 34-43-91, OPS CK NML.
